MathSciNet Relay Station
MathSciNet bibliographic data
MR396901 (53 #761) 28A65 (47A35)
Akcoglu, M. A. A pointwise ergodic theorem in $L\sb{p}$-spaces. Canad. J. Math. 27 (1975), no. 5, 1075–1082.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement